It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Ok, now I don't know what I've done. Yesterday I managed to get my precreption increased to Ortho-Tri cyclen regular (instead of lo because I've been spotting for the past two weeks on lo and I don't think it was just breakthrough bleeding). Normally I should be off the pill this week (don't have the placebo's in the 21 day pack) but I decided I'd just go ahead and start the new pack because I wanted to re-organize when my period occurs (would have had my period while visiting my bf during Thanksgiving). So I took the frist pill of the new pack yesterday at about 7:00 pm (about the normal time I've been taking them) and starting this morning, I've been bleeding heavily and had really bad cramps. Is this because I've increased the pill or because I didnt' go a week without taking them? I've never been known to get really bad cramping like this. Any ideas if it will just be the one time? I've taken Ortho regular before (from 1998 to 2004) and never had this problem. Any suggestions? :confused:





All times are GMT -7. The time now is 07:30 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!